English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

On a conjecture of Hivert and Thiéry about Steenrod operators

MPS-Authors
/persons/resource/persons235126

D'Adderio,  Michele
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

D'Adderio, M., & Moci, L. (2012). On a conjecture of Hivert and Thiéry about Steenrod operators. Journal of Algebra, 354(1), 158-179. doi:10.1016/j.jalgebra.2012.01.006.


Cite as: http://hdl.handle.net/21.11116/0000-0004-1E57-A
Abstract
There is no abstract available